Natisni
Lupa

Iskanje po repozitoriju Pomoč

A- | A+ | Natisni
Iskalni niz: išči po
išči po
išči po
išči po
* po starem in bolonjskem študiju

Opcije:
  Ponastavi


51 - 60 / 70
Na začetekNa prejšnjo stran1234567Na naslednjo stranNa konec
51.
On 2-fold covers of graphs
Yan-Quan Feng, Klavdija Kutnar, Aleksander Malnič, Dragan Marušič, 2008, izvirni znanstveni članek

Opis: A regular covering projection ▫$\wp : \widetilde{X} \to X$▫ of connected graphs is ▫$G$▫-admissible if ▫$G$▫ lifts along ▫$\wp$▫. Denote by ▫$\tilde{G}$▫ the lifted group, and let CT▫$(\wp)$▫ be the group of covering transformations. The projection is called ▫$G$▫-split whenever the extension ▫{$\mathrm{CT}}(\wp) \to \tilde{G} \to G$▫ splits. In this paper, split 2-covers are considered, with a particular emphasis given to cubic symmetric graphs. Supposing that ▫$G$▫ is transitive on ▫$X$▫, a ▫$G$▫-split cover is said to be ▫$G$▫-split-transitive if all complements ▫$\tilde{G} \cong G$▫ of CT▫$(\wp)$▫ within ▫$\tilde{G}$▫ are transitive on ▫$\widetilde{X}$▫; it is said to be ▫$G$▫-split-sectional whenever for each complement ▫$\tilde{G}$▫ there exists a ▫$\tilde{G}$▫-invariant section of ▫$\wp$▫; and it is called ▫$G$▫-split-mixed otherwise. It is shown, when ▫$G$▫ is an arc-transitive group, split-sectional and split-mixed 2-covers lead to canonical double covers. Split-transitive covers, however, are considerably more difficult to analyze. For cubic symmetric graphs split 2-cover are necessarily canonical double covers (that is, no ▫$G$▫-split-transitive 2-covers exist) when ▫$G$▫ is 1-regular or 4-regular. In all other cases, that is, if ▫$G$▫ is ▫$s$▫-regular, ▫$s=2,3$▫ or ▫$5$▫, a necessary and sufficient condition for the existence of a transitive complement ▫$\tilde{G}$▫ is given, and moreover, an infinite family of split-transitive 2-covers based on the alternating groups of the form ▫$A_{12k+10}$▫ is constructed. Finally, chains of consecutive 2-covers, along which an arc-transitive group ▫$G$▫ has successive lifts, are also considered. It is proved that in such a chain, at most two projections can be split. Further, it is shown that, in the context of cubic symmetric graphs, if exactly two of them are split, then one is split-transitive and the other one is either split-sectional or split-mixed.
Ključne besede: graph theory, graphs, cubic graphs, symmetric graphs, ▫$s$▫-regular group, regular covering projection
Objavljeno v RUP: 15.10.2013; Ogledov: 3783; Prenosov: 34
URL Povezava na celotno besedilo

52.
Distance-regular Cayley graphs on dihedral groups
Štefko Miklavič, Primož Potočnik, 2007, izvirni znanstveni članek

Opis: The main result of this article is a classification of distance-regular Cayley graphs on dihedral groups. There exist four obvious families of such graphs, which are called trivial. These are: complete graphs, complete bipartite graphs, complete bipartite graphs with the edges of a 1-factor removed, and cycles. It is proved that every non-trivial distance-regular Cayley graph on a dihedral group is bipartite, non-antipodal, has diameter 3 and arises either from a cyclic di#erence set, or possibly (if any such exists) from a dihedral difference set satisfying some additional conditions. Finally, all distance-transitive Cayley graphs on dihedral groups are determined. It transpires that a Cayley graph on a dihedral group is distance-transitive if and only if it is trivial, or isomorphic to the incidence or to the non-incidence graph of a projective space ▫$\mathrm{PG}_{d-1} (d,q)$▫, ▫$d \ge 2$▫, or the unique pair of complementary symmetric designs on 11 vertices.
Ključne besede: mathematics, grah theory, distance-regular graph, distance-transitive graph, Cayley graph, dihedral group, dihedrant, difference set
Objavljeno v RUP: 15.10.2013; Ogledov: 3175; Prenosov: 99
URL Povezava na celotno besedilo

53.
The V Latin-American Algorithms, Graphs, and Optimization Symposium
2009, zbornik recenziranih znanstvenih prispevkov na mednarodni ali tuji konferenci

Ključne besede: algorithms, graph theory, mathematical optimization, international conferences
Objavljeno v RUP: 15.10.2013; Ogledov: 3057; Prenosov: 80
URL Povezava na celotno besedilo

54.
Covering space techniques in graph theory
Aleksander Malnič, 2010, objavljeni povzetek znanstvenega prispevka na konferenci

Ključne besede: graph theory, graph covers, lifting automorphisms
Objavljeno v RUP: 15.10.2013; Ogledov: 3831; Prenosov: 87
URL Povezava na celotno besedilo

55.
On cubic biabelian graphs
István Kovács, 2010, objavljeni povzetek znanstvenega prispevka na konferenci

Ključne besede: graph theory
Objavljeno v RUP: 15.10.2013; Ogledov: 3085; Prenosov: 28
URL Povezava na celotno besedilo

56.
Large sets of long distance equienergetic graphs
Dragan Stevanović, 2009, izvirni znanstveni članek

Opis: Distance energy of a graph is a recent energy-type invariant, defined as the absolute deviation of the eigenvalues of the distance matrix of the graph. Two graphs of the same order are said to be distance equienergetic if they have equal distance energy, while they have distinct spectra of their distance matrices. Examples of pairs of distance equienergetic graphs appear in the literature already, but most of them have diameter two only. We describe here the distance spectrum of a special composition of regular graphs, and, as an application, we show that for any ▫$n \ge 3$▫, there exists a set of ▫$n + 1$▫ distance equienergetic graphs which have order ▫$6n$▫ and diameter ▫$n - 1$▫ each.
Ključne besede: graph theory, distance spectrum, distance energy, join, regular graphs
Objavljeno v RUP: 15.10.2013; Ogledov: 3691; Prenosov: 137
.pdf Celotno besedilo (144,63 KB)

57.
On the connectivity of bipartite distance-balanced graphs
Štefko Miklavič, Primož Šparl, 2012, izvirni znanstveni članek

Opis: A connected graph ▫$\varGamma$▫ is said to be distance-balanced whenever for any pair of adjacent vertices ▫$u,v$▫ of ▫$\varGamma$▫ the number of vertices closer to ▫$u$▫ than to ▫$v$▫ is equal to the number of vertices closer to ▫$v$▫ than to ▫$u$▫. In [K. Handa, Bipartite graphs with balanced ▫$(a,b)$▫-partitions, Ars Combin. 51 (1999), 113-119] Handa asked whether every bipartite distance-balanced graph, that is not a cycle, is 3-connected. In this paper the Handa question is answered in the negative. Moreover, we show that a minimal bipartite distance-balanced graph, that is not a cycle and is not 3-connected, has 18 vertices and is unique. In addition, we give a complete classification of non-3-connected bipartite distance-balanced graphs for which the minimal distance between two vertices in a 2-cut is three. All such graphs are regular and for each ▫$k \geq 3$▫ there exists an infinite family of such graphs which are ▫$k$▫-regular.Furthermore, we determine a number of structural properties that a bipartite distance-balanced graph, which is not 3-connected, must have. As an application, we give a positive answer to the Handa question for the subfamily of bipartite strongly distance-balanced graphs.
Ključne besede: graph theory, connected graphs, connectivity, distance-balanced graphs, bipartite graphs
Objavljeno v RUP: 15.10.2013; Ogledov: 3418; Prenosov: 96
URL Povezava na celotno besedilo

58.
Leonard triples and hypercubes
Štefko Miklavič, 2007, izvirni znanstveni članek

Opis: Let ▫$V$▫ denote a vector space over ▫$\mathbb{C}$▫ with finite positive dimension. By a Leonard triple on ▫$V$▫ we mean an ordered triple of linear operators on ▫$V$▫ such that for each of these operators there exists a basis of ▫$V$▫ with respect to which the matrix representing that operator is diagonal and the matrices representing the other two operators are irreducible tridiagonal. Let ▫$D$▫ denote a positive integer and let ▫${\mathcal{Q}}_D$▫ denote the graph of the ▫$D$▫-dimensional hypercube. Let ▫$X$ denote the vertex set of ▫${\mathcal{Q}}_D$▫ and let ▫$A \in {\mathrm{Mat}}_X ({\mathbb{C}})$▫ denote the adjacency matrix of ▫${\mathcal{Q}}_D$▫. Fix ▫$x \in X$▫ and let ▫$A^\ast \in {\mathrm{Mat}}_X({\mathbb{C}})$▫ denote the corresponding dual adjacency matrix. Let ▫$T$▫ denote the subalgebra of ▫${\mathrm{Mat}}_X({\mathbb{C}})$ generated by ▫$A,A^\ast$▫. We refer to ▫$T$▫ as the Terwilliger algebra of ▫${\mathcal{Q}}_D$▫ with respect to ▫$x$▫. The matrices ▫$A$▫ and ▫$A^\ast$▫ are related by the fact that ▫$2iA = A^\ast A^\varepsilon - A^\varepsilon A^\ast$▫ and ▫$2iA^\ast = A^\varepsilon A - AA^\varepsilon$▫, where ▫$2iA^\varepsilon = AA^\ast - A^\ast A$▫ and ▫$i^2 = -1$▫. We show that the triple ▫$A$▫, ▫$A^\ast$▫, ▫$A^\varepsilon$▫ acts on each irreducible ▫$T$▫-module as a Leonard triple. We give a detailed description of these Leonard triples.
Ključne besede: mathematics, graph theory, Leonard triple, distance-regular graph, hypercube, Terwilliger algebra
Objavljeno v RUP: 15.10.2013; Ogledov: 4128; Prenosov: 121
URL Povezava na celotno besedilo

59.
Consistent Cycles in 1/2-Arc-Transitive Graphs
Marko Boben, Štefko Miklavič, Primož Potočnik, 2009, izvirni znanstveni članek

Ključne besede: mathematics, graph theory, 1/2-arc-transitivity, consistent cycle
Objavljeno v RUP: 15.10.2013; Ogledov: 4691; Prenosov: 49
URL Povezava na celotno besedilo

60.
A note on a conjecture on consistent cycles
Štefko Miklavič, 2013, izvirni znanstveni članek

Opis: Let ▫$\Gamma$▫ denote a finite digraph and let ▫$G$▫ be a subgroup of its automorphism group. A directed cycle ▫$\vec{C}$▫ of▫ $\Gamma$▫ is called ▫$G$▫-consistent whenever there is an element of ▫$G$▫ whose restriction to▫ $\vec{C}$▫ is the 1-step rotation of ▫$\vec{C}$▫. In this short note we provea conjecture on ▫$G$▫-consistent directed cycles stated by Steve Wilson.
Ključne besede: graph theory, digraphs, consistent directed cycles
Objavljeno v RUP: 15.10.2013; Ogledov: 2717; Prenosov: 125
.pdf Celotno besedilo (229,03 KB)

Iskanje izvedeno v 0.08 sek.
Na vrh
Logotipi partnerjev Univerza v Mariboru Univerza v Ljubljani Univerza na Primorskem Univerza v Novi Gorici